# SDR 05FDEA00886

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 47,889 hours, 10,368 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLES/PYLONS - PYLON STRUCTURE - CRACK ON NR 2 ENGINE PYLON UPPER SPAR CAP COMPLY WITH EA 1-5450-76453.  COMPLIED NR 2 ENG UPPER SPAR REPAIR PER EA 1-5450-81683.
